# SDR VNAA2025111211101

- Difficulty date: November 11, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N595NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15408
- Aircraft time: 21,378 hours, 18,833 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SMOKE FWD LAV WARNING DISP IN FLIGHT. COMPLETED QRC DIVERTED MEM / PERFORMED OPS CHECK OF FWD LAV SMOKE DETECTOR IAW AMM 26-16-00-710-804-A01-PSA. NO DEFECTS NOTED AT THIS TIME. NO BURN MARKS NOTED.
